# SDR USAA920071255

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 57,542 hours, 25,493 cycles
- Engine: Iae V2500A1
- Engine time: 51,347 hours, 22,770 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Unit
- Part number: FMU500MK4
- Part serial: B283
- Condition: Faulty
- Location: Nr 2 Eng Fuel
- Part time: 39,036 hours, 17,501 cycles
- Component: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 9205 - TPA-PHX - IFSD - LEVEL OFF AT 5000' ON APPROACH TO PHX, RIGHT ENG DID NOT RESPOND TO AUTOTHRUST.  ENGINE INDICATIONS WERE LESS THAN IDLE.  PERFORMED ECAM ACTIONS TO SHUT DOWN NR 2 ENGINE.  FUEL CONTROL DID NOT RESPOND TO NR 2 ENG MASTER.  PUSHED NR 2 FIRE P/B TO SHUTDOWN ENGINE.  POST-FLIGHT REPORT FAULTS THE NR 2 FMU/HC/EEC.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FUEL METERING UNIT.  OPS AND LEAK CHECK GOOD.
